# SDR AALA200801533

- Difficulty date: June 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- Aircraft time: 74,656 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16580
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT AFT GALLEY INOPERATIVE.  REPLACED BATTERY PACK AT OVERHEAD FOR EMERGENCY LIGHT AT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
